# SDR DALA13033793127

- Difficulty date: July 4, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 33,156 hours, 17,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT ROW 2 INOPERATIVE.  MX RECONNECTED LIGHT ASSY HARNESS AND OPS CHECK WAS NORMAL.
